# SDR TWAA0005402

- Difficulty date: April 8, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 9,122 hours, 4,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE NUMBER 1 CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 5-6-99 STL.
